# SDR DXTA2014012205625

- Difficulty date: January 21, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N277QS
- Make and model: Amd FALCON2000
- Aircraft serial: 177
- Aircraft time: 10,280 hours, 6,359 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Board
- Part number: C16262
- Part serial: 263
- Condition: Failed
- Location: Mlg
- Part time: 10,280 hours, 6,359 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  NOSE GEAR WOULD NOT RETRACT.  MAIN GEAR RETRACTED & GEAR DOORS REMAINED OPEN.  JACKED ACFT, CLEARED ALL FAULTS.  CYCLED GEAR SEVERAL TIMES,  RT BRAKE & RT STEERING INDICATORS RED.  DOWNLOADED FAULTS & FOUND FAULT CODE 433 TO COME BACK CONSISTENTLY.  JACKED NOSE UP & DOWN MULTIPLE TIMES TO ENSURE FULL STRUT EXTENSION EACH TIME, STRUT EXTENDED TO 284 MM EACH TIME.  REMOVED MLG CONTROL PCB & FOUND SIGNS OF OVERHEATING.  TROUBLESHOT THE LANDING GEAR CONTROL PCB FOUND SEVERAL VOLTAGES READING INCORRECT THAT INCLUDED OUTPUT SIGNALS. INSTALLED NEW MLG PCB 10GW, PERFORMED TROUBLESHOOTING PROCEDURE & FOUND ALL VOLTAGES TO BE READING CORRECT.  PERFORMED FUNCTIONAL CHECK OF EXTENSION & RETRACTION OF MLG & DOORS WITH NO DEFECTS NOTED.  ALIGNED IRS'S & RESET INDICATORS, NO LT & RT RED BRAKE INDICATIONS NOTED.  LT & RT BSCU OPS CHECKED GOOD.  SWUNG GEAR MULTIPLE TIMES & ALL MLG FUNCTIONS ARE NORMAL.
